# SDR UPS202299

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 509.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON STR 22L AT BS 509.5, LBL 52.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-2, 53-10-3, 53-10-1.
